Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 67, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 11, 2022, 3:57 PM CDT for 5 counties in Minnesota. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2022, 3:57 PM CDT (20:57 UTC)
- Expired
- May 11, 2022, 5:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Chisago County, MN, Isanti County, MN, Kanabec County, MN, Mille Lacs County, MN, Sherburne County, MN
The radar
The Minneapolis radar (KMPX), 105 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1699 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
271
WUUS53 KMPX 112057
SVRMPX
MNC025-059-065-095-141-112200-
/O.NEW.KMPX.SV.W.0067.220511T2057Z-220511T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
357 PM CDT Wed May 11 2022
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Central Kanabec County in east central Minnesota...
South central Mille Lacs County in east central Minnesota...
Northwestern Chisago County in east central Minnesota...
Isanti County in east central Minnesota...
Northeastern Sherburne County in central Minnesota...
* Until 500 PM CDT.
* At 357 PM CDT, a severe thunderstorm was located over Brunswick, or
16 miles west of Pine City, moving northeast at 30 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* This severe thunderstorm will be near...
Mora and Grasston around 405 PM CDT.
Quamba around 415 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in the Twin Cities.
&&
LAT...LON 4598 9306 4598 9314 4574 9314 4573 9295
4541 9348 4541 9351 4539 9352 4549 9368
4616 9315 4616 9306
TIME...MOT...LOC 2057Z 216DEG 28KT 4577 9329
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
CTG5 follow-up statements
254
WWUS53 KMPX 112114
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
414 PM CDT Wed May 11 2022
MNC095-141-112123-
/O.CAN.KMPX.SV.W.0067.000000T0000Z-220511T2200Z/
Mille Lacs MN-Sherburne MN-
414 PM CDT Wed May 11 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MILLE LACS AND
NORTHEASTERN SHERBURNE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4574 9314 4573 9295 4544 9343 4565 9351
4598 9314
TIME...MOT...LOC 2113Z 216DEG 28KT 4588 9318
$$
MNC025-059-065-112200-
/O.CON.KMPX.SV.W.0067.000000T0000Z-220511T2200Z/
Kanabec MN-Chisago MN-Isanti MN-
414 PM CDT Wed May 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN KANABEC...NORTHWESTERN CHISAGO AND WESTERN ISANTI
COUNTIES...
At 413 PM CDT, a severe thunderstorm was located over Quamba, or 10
miles west of Pine City, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Kanabec, northwestern Chisago and western Isanti
Counties, including the following locations... Grandy, Stanchfield,
Cambridge Airport, Lewis Lake, Spencer Brook and Dalbo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Twin Cities.
&&
LAT...LON 4574 9314 4573 9295 4544 9343 4565 9351
4598 9314
TIME...MOT...LOC 2113Z 216DEG 28KT 4588 9318
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTG457
WWUS53 KMPX 112127
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
427 PM CDT Wed May 11 2022
MNC025-059-065-112200-
/O.CON.KMPX.SV.W.0067.000000T0000Z-220511T2200Z/
Kanabec MN-Chisago MN-Isanti MN-
427 PM CDT Wed May 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN KANABEC...NORTHWESTERN CHISAGO AND NORTH CENTRAL
ISANTI COUNTIES...
At 426 PM CDT, a severe thunderstorm was located over Brook Park, or
7 miles southwest of Hinckley, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cambridge, Grasston, Stanchfield, Grandy and Cambridge Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Twin Cities.
&&
LAT...LON 4574 9314 4573 9295 4551 9332 4567 9339
4592 9314
TIME...MOT...LOC 2126Z 216DEG 28KT 4597 9309
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTG228
WWUS53 KMPX 112143
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
443 PM CDT Wed May 11 2022
MNC025-059-065-112200-
/O.CON.KMPX.SV.W.0067.000000T0000Z-220511T2200Z/
Kanabec MN-Chisago MN-Isanti MN-
443 PM CDT Wed May 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN KANABEC...NORTHWESTERN CHISAGO AND NORTH CENTRAL
ISANTI COUNTIES...
At 442 PM CDT, a severe thunderstorm was located near Hinckley,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Grasston, Stanchfield and Grandy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Twin Cities.
&&
LAT...LON 4574 9314 4573 9295 4560 9317 4573 9326
4587 9314
TIME...MOT...LOC 2142Z 216DEG 28KT 4608 9298
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTG143
WWUS53 KMPX 112151
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
451 PM CDT Wed May 11 2022
MNC059-065-112200-
/O.CAN.KMPX.SV.W.0067.000000T0000Z-220511T2200Z/
Kanabec MN-Isanti MN-
451 PM CDT Wed May 11 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KANABEC AND NORTH
CENTRAL ISANTI COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4573 9295 4564 9310 4565 9314 4573 9314
4574 9309 4573 9300
TIME...MOT...LOC 2150Z 216DEG 28KT 4614 9292
$$
MNC025-112200-
/O.CON.KMPX.SV.W.0067.000000T0000Z-220511T2200Z/
Chisago MN-
451 PM CDT Wed May 11 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN CHISAGO COUNTY...
At 450 PM CDT, a severe thunderstorm was located over Sandstone, or 8
miles north of Hinckley, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Chisago County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Twin Cities.
&&
LAT...LON 4573 9295 4564 9310 4565 9314 4573 9314
4574 9309 4573 9300
TIME...MOT...LOC 2150Z 216DEG 28KT 4614 9292
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CTG124
WWUS53 KMPX 112157
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
457 PM CDT Wed May 11 2022
MNC025-112207-
/O.EXP.KMPX.SV.W.0067.000000T0000Z-220511T2200Z/
Chisago MN-
457 PM CDT Wed May 11 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHISAGO COUNTY
WILL EXPIRE AT 500 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 4573 9295 4564 9310 4565 9314 4573 9314
4574 9309 4573 9300
TIME...MOT...LOC 2157Z 216DEG 28KT 4618 9288
$$
CTGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 1:48 PM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, May 11, 1:48 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 148 PM CDT Wed May 11 2022 .UPDATE... Issued at 1248 PM CDT Wed May 11 2022 Updated to include 18z aviation discussion below. && .DISCUSSION...(Today through Tuesday) Issued at 236 AM CDT Wed May 11 2022 * KEY MESSAGES: - Conditions favor severe storms/supercells with large hail and possible tornadoes this afternoon. Tornado threat maximized near a warm front. - Heavy rain/flash flooding is an increasing threat tonight especially if storms end up tracking over the same locations. - More severe storms expected Thursday, highest threat across western Minnesota. An active two days are in store with an unseasonably warm and humid airmass over the Central/Northern Plains setting the stage for several rounds of strong storms as a large trough approaches from the west. Currently a well-defined surface warm front stretches west- to-east near I-80 in Iowa with the 850-hPa boundary further north over southern Minnesota. This elevated boundary is already sparking a few showers/weak storms near I-90 which is a signal of things to come later today as the front quickly lifts northward. Currently a lack of defined upper-level ascent and very dry air above 850 hPa are keeping these cells limited in coverage and strength, and this should continue to be the case through early/mid afternoon as upper- level heights rise and the warm front surges north into central MN. By late this afternoon storms are expected to rapidly grow across southwest Minnesota as an upper wave approaches from the west and feeds an increasing low-level jet toward the northward-advancing warm front. A surge of warm and humid air from the south will bring temperatures in the mid/upper 80s into southern MN with dewpoints rapidly rising into the lower 70s. The resulting strong instability combined with deep-layer shear of 50-60 kts will be more than favorable for strong supercells capable of very large hail, especially those that can develop near and just south of the warm front where storm-relative helicity will be maximized. This helicity could also favor tornadoes near the warm front, although this threat is much more conditional on LCL heights and potential for strong/cold downdrafts to lessen a prolonged tornado threat...as well as storm motion which may cause storms to cross north of the warm front and become more elevated in nature. These factors will need to be watched closely this afternoon to see if and where a more localized enhanced tornado threat can develop if these factors can become overcome. Storms should increase in coverage this evening as they push into central/eastern Minnesota and eventually western Wisconsin. Large hail, wind and isolated tornadoes will remain a threat through this time, however the main focus through this period will be an increasing threat for very heavy rain and flash flooding. This will especially become true toward sunset as storm motion vectors veer to become more parallel to the warm front, and an increasing LLJ feeds copious moisture into the boundary. Widespread 1" to 2" rainfall amounts seem probable from southern MN into areas near/just north of the Twin Cities and into northwest Wisconsin. If storms end up training repeatedly over a few locations then isolated amounts of 3" or 4" would not be out of the question. Once storms clear out late tonight, attention will turn to unseasonable heat and humidity on Thursday followed by another round of strong to severe storms. With 850 hPa temperatures rising to as high as 22C, full mixing would favor surface temperatures as high as the lower 90s. Combined with dewpoints in the upper 60s/near 70 this would push heat index values in the lower or even mid 90s. This could approach heat advisory criteria especially for the Twin Cities, but will need to watch a couple of factors before pulling the trigger on this, namely 1) potential for cloud cover to cut back on full heating and 2) lower dewpoints mixing down and keeping heat index values limited. Regardless of how high Thursday's temperatures get, the airmass will once again be very unstable setting the stage for another round of strong to severe storms Thursday afternoon and evening as the main upper trough to the west pushes through. Shear profiles will once again favor supercells with large hail and a few tornadoes, especially early in the event over western MN and also closer to the warm front over central/northern MN, but given the extent of the upper forcing a more linear storm mode appears favorable with damaging winds a higher threat. How widespread these winds can become will depend on shear/cold pool interactions which will need to wait until closer to the event to be better assessed. Higher moisture could prevent outflow from surging ahead of the storms too quickly, which would favor a more long-lived wind event as the storms push toward the Twin Cities and western Wisconsin. Heavy rain will again be possible, but not as high as Wednesday's threat given a quicker west-to-east progression of the overall system. Behind Thursday's strong storm system, a transition to more zonal upper flow will bring somewhat cooler and much drier air into the area for Friday and into the weekend. With temperatures in the lower/mid 70s and dewpoints in the 40s and 50s, we should get to enjoy quite a nice spring weekend across the area...a seeming rarity this spring so far. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1248 PM CDT Wed May 11 2022 Tricky forecast timing multiple rounds of convection through over central-southern MN at initialization. However, the thinking is still that more organized clusters of storms will arrive from southwestern MN and push NE over the rest of central-southern MN through western WI this afternoon and evening. IFR visibility very likely with the heavy downpours expected, just difficult to determine wind speeds/directions with the clusters of storms. Ceilings likely to drop into MVFR range, particularly with storms. Frequent AMDs may be needed depending on storm coverage. KMSP...Convection near MSP has exited at initialization but its wake has left varied wind directions with diminished speeds. Winds will return to SE and become gusty once the gradient wind returns, then it becomes a matter of the organized storms pushing across the area. Best start time is in the 00z-01z timeframe, with heaviest activity shortly thereafter and lasting through the evening hours. Thunderstorms may last longer than the currently-advertised 08z but not expecting precipitation into the Thursday morning push. Additional showers/thunderstorms possible for Thursday afternoon but will address that with later TAF issuances. /OUTLOOK FOR KMSP/ Fri...Mainly VFR. Wind SW 10 kts. Sat...Mainly VFR. Slight chc P.M. -SHRA/MVFR. Wind SW 10-15g25kts becoming NW. Sun...Mainly VFR. Slight chc P.M. -SHRA/MVFR. Wind W 10-15 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && UPDATE...JPC DISCUSSION...DPH AVIATION...JPC
Hazardous weather outlook, May 11, 12:52 PM CDT, 3 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 1252 PM CDT Wed May 11 2022 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 121500- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 1252 PM CDT Wed May 11 2022 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...This Afternoon and Tonight. Strong to severe storms are expected across much of the area today and tonight. Very large hail, damaging winds and a few tornadoes are possible. In addition, very heavy rain and localized flash flooding are possible, especially near and after sunset. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of widespread strong to severe storms is expected Thursday afternoon and evening, with large hail and damaging winds the primary threats. Isolated tornadoes are also possible, especially across western Minnesota. Temperatures could reach the lower 90s Thursday afternoon with heat index values as high as 95 degrees. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed later this afternoon through tonight and again on Thursday.
In the hours before
Local storm report, May 11, 2:45 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
245 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM HAIL MONTGOMERY 44.44N 93.58W
05/11/2022 M1.00 INCH LE SUEUR MN EMERGENCY MNGR
&&
MKMLocal storm report, May 11, 2:49 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
249 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM HAIL 1 SE LE CENTER 44.38N 93.72W
05/11/2022 E1.50 INCH LE SUEUR MN EMERGENCY MNGR
SIZE OF HAIL ESTIMATED FROM PHOTO.
&&
MKMLocal storm report, May 11, 2:51 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
251 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM HAIL ELYSIAN 44.20N 93.68W
05/11/2022 M1.00 INCH LE SUEUR MN EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED ON NORTH AND
NORTHEAST SIDE OF TOWN.
&&
MKMLocal storm report, May 11, 3:35 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
335 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL CLEARWATER 45.42N 94.05W
05/11/2022 M1.00 INCH WRIGHT MN PUBLIC
REPORTED VIA TWITTER. PHOTO INCLUDED.
&&
MKMLocal storm report, May 11, 3:47 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
347 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL BIG LAKE 45.34N 93.74W
05/11/2022 M2.00 INCH SHERBURNE MN PUBLIC
REPORTED VIA FACEBOOK. PHOTO WITH RULER
MEASUREMENT INCLUDED. TIME ESTIMATED BY
RADAR.
&&
MKMLocal storm report, May 11, 3:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
356 PM CDT WED MAY 11 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL ZIMMERMAN 45.45N 93.59W
05/11/2022 E1.50 INCH SHERBURNE MN PUBLIC
REPORTED VIA TWITTER. INCLUDES PHOTO. TIME
ESTIMATED BY RADAR.
&&
MKMThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 5:32 AM CDT | Special Weather Statement | MPX | Nicollet | 28 min |
| May 11, 5:48 AM CDT | Special Weather Statement | MPX | Waseca | 27 min |
| May 11, 6:10 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Waseca | 35 min |
| May 11, 6:32 AM CDT | Special Weather Statement | MPX | Steele | 28 min |
| May 11, 6:41 AM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Rice, Scott | 34 min |
| May 11, 7:00 AM CDT | Special Weather Statement | MPX | Steele | 30 min |
| May 11, 7:13 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Scott | 10 min |
| May 11, 7:29 AM CDT | Special Weather Statement | MPX | Dodge | 31 min |
| May 11, 7:36 AM CDT | Special Weather Statement | MPX | Waseca | 84 min |
| May 11, 8:02 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 28 min |
| May 11, 8:10 AM CDT | Special Weather Statement | MPX | Rice | 35 min |
| May 11, 8:29 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 31 min |
| May 11, 8:45 AM CDT | Special Weather Statement | MPX | Steele | 60 min |
| May 11, 9:22 AM CDT | Special Weather Statement | MPX | Goodhue | 53 min |
| May 11, 10:20 AM CDT | River Flood Warning | MPX | Goodhue | 26 hr |
| May 11, 11:23 AM CDT | Special Weather Statement | MPX | Meeker | 37 min |
| May 11, 11:44 AM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns | 33 min |
| May 11, 11:45 AM CDT | Special Weather Statement | MPX | Todd | 30 min |
| May 11, 11:56 AM CDT | Severe Thunderstorm Warning | MPX | Yellow Medicine | 49 min |
| May 11, 12:10 PM CDT | Special Weather Statement | MPX | Wright | 50 min |
| May 11, 12:16 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod, Wright | 44 min |
| May 11, 12:30 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 45 min |
| May 11, 12:37 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Renville, Yellow Medicine | 23 min |
| May 11, 12:41 PM CDT | Special Weather Statement | MPX | Hennepin | 49 min |
| May 11, 12:58 PM CDT | Special Weather Statement | MPX | Redwood | 32 min |
| May 11, 1:00 PM CDT | Severe Thunderstorm Warning | MPX | Martin, Watonwan | 45 min |
| May 11, 1:16 PM CDT | Special Weather Statement | MPX | Renville | 29 min |
| May 11, 1:24 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 36 min |
| May 11, 1:31 PM CDT | Tornado Warning | MPX | Martin, Watonwan | 29 min |
| May 11, 1:39 PM CDT | Special Weather Statement | MPX | Sherburne, Wright | 51 min |
| May 11, 2:26 PM CDT | Special Weather Statement | MPX | Meeker | 49 min |
| May 11, 2:39 PM CDT | Special Weather Statement | MPX | Isanti | 66 min |
| May 11, 3:03 PM CDT | Severe Thunderstorm Warning | MPX | Meeker, Stearns, Wright | 42 min |
| May 11, 3:18 PM CDT | Severe Thunderstorm Warning | MPX | Isanti, Mille Lacs, Sherburne | 42 min |
| May 11, 4:47 PM CDT | Special Weather Statement | MPX | Redwood | 28 min |
| May 11, 5:04 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 26 min |
| May 11, 5:23 PM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle, Yellow Medicine | 38 min |
| May 11, 5:25 PM CDT | Special Weather Statement | MPX | Renville | 35 min |
| May 11, 5:51 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 39 min |
| May 11, 5:54 PM CDT | Special Weather Statement | MPX | McLeod, Sibley | 36 min |
| May 11, 5:55 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 65 min |
| May 11, 6:11 PM CDT | Tornado Warning | MPX | Brown, Redwood | 34 min |
| May 11, 6:16 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Watonwan | 44 min |
| May 11, 6:17 PM CDT | Severe Thunderstorm Warning | MPX | Renville | 43 min |
| May 11, 6:24 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker | 36 min |
| May 11, 6:28 PM CDT | Severe Thunderstorm Warning | MPX | Martin | 62 min |
| May 11, 6:29 PM CDT | Tornado Warning | MPX | Brown, Watonwan | 46 min |
| May 11, 6:31 PM CDT | Severe Thunderstorm Warning | MPX | Nicollet, Renville, Sibley | 59 min |
| May 11, 6:35 PM CDT | Tornado Warning | MPX | Renville | 40 min |
| May 11, 6:40 PM CDT | Tornado Warning | MPX | Nicollet, Sibley | 50 min |
| May 11, 6:52 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Nicollet, Watonwan | 53 min |
| May 11, 6:53 PM CDT | Tornado Warning | MPX | Martin, Watonwan | 37 min |
| May 11, 6:59 PM CDT | Tornado Warning | MPX | McLeod, Renville, Sibley | 46 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.